# SDR REXA2016091001779

- Difficulty date: September 10, 2016
- Submitted: September 20, 2016
- Operation: Air carrier
- Aircraft: N933XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15196
- Aircraft time: 20,002 hours, 12,856 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: SH670320753
- Condition: Corroded
- Location: Bs 364-394
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL BETWEEN STRINGERS 26 AND 27L BETWEEN FS 364 AND 394 IS CORRODED.  REMOVED & REPLACED THE INTERCOSTAL IAW SRM 51-42-06-001-001-A01, 51-42-21-001-001-A01.
